# SDR W8PA960002

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Failed
- Location: E 3-2 Rack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFED WIRE, W084-508-24 WHICH HAD ARCED ON 3-2 SHELF RACK.  WIRE IS 2B VAC TO AUTOSTAT COMPUTER.  REPAIRED WIRE WO84-508-24 AND ADDED ANTI-CHAFE MATERIAL TO WIRE BUNDLE AND EDGE OF E 3-2 RACK. (X)
